# SDR SIMA200309604

- Difficulty date: April 2, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSPECTION, STRINGER 19L AT JUNCTION OF CENTER FUSELAGE 3 AND 4 BETWEEN FRAMES 52 AND 53 WAS FOUND TO BE CHAFED BELOW SRM LIMITS.  BLENDED THE CHAFED AREA AND PERFORMED A NDT INSPECTION WITH NO INDICATIONS OF CRACKS.  FABRICATED A REPAIR ANGLE AND TWO SHIMS. REPAIR DONE IAW EMB SRM, SRM EMB 145/1142 REV 21 CHAPTERS 53-24-02 FIG 201.  (M)
